# SDR FDEA201711093212

- Difficulty date: November 9, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 14,717 hours, 8,150 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Part number: 740147A
- Part serial: 0368
- Condition: Failed
- Location: Ground Power
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: A

## Discrepancy

GEN 1 FAILED AT CRUISE.  MULTIPLE ELECTRICAL SYSTEM LOST.  DIVERTED.  REMOVED AND REPLACED RELAY 23XC PER A.S.M.P. REMOVED AND REPLACED GCPU IAW AMM 24-41-11-04. GCPU OP CHECKS NORMAL PER RAN APU AND BOTH ENGINES IAW JRH 5 AND SHUT ALL GENERATORS ON AND OFF SEVERAL TIMES AND OTHER GENERATOR PICKED UP THE LOAD EVERYTIME. BOTH ENGINE AND APU VOLTS AND FREQS ARE NORMAL AND IDG TEMPS ARE NORMAL IAW AMM 24-41-00-05.  REMOVED AND REPLACED  THE NR 1 GCU IAW AMM 24-22-12-04.
